Research ArticleOpen accessIn the author namesComparison of Exact Algorithms for Rectilinear Distance Single-Source Capacitated Multi-Facility Weber ProblemsChansiri Singhtaun, Peerayuth CharnsethikulJournal of Computer Science, Vol. 6, Issue 2 · 28 Feb 2010 · 7,529 accessesView PDFCite
110 articles for “Peer-to-peer”
Set a search alertResearch ArticleOpen accessIn the author namesBenders' Decomposition Based Heuristics for Large-Scale Dynamic Quadratic Assignment ProblemsSirirat Muenvanichakul, Peerayuth CharnsethikulJournal of Computer Science, Vol. 5, Issue 1 · 31 Jan 2009 · 7,684 accessesView PDFCite
Research ArticleOpen accessIn the author namesA Stochastic Knapsack Problem with Continuous Random CapacitySuwitchporn Witchakul, Prapaisri Sudas Na Ayudhaya, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,951 accessesView PDFCite
Research ArticleOpen accessIn the author namesComputational Discrete Time Markov Chain with Correlated Transition ProbabilitiesPeerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2007 · 6,650 accessesView PDFCite
Research ArticleOpen accessIn the author namesA Graphical Based Method for a Class of One-Stage Bounded Variables and Single Constrained Linear Programming ProblemsSuwitchaporn Witchakul, Prapaisri Sudasna-na-Ayudthya, Peerayuth Charnsethikul, Kamlesh MathurAmerican Journal of Applied Sciences, Vol. 4, Issue 12 · 31 Dec 2007 · 6,922 accessesView PDFCite
Research ArticleOpen accessIn the author namesOptimization Based Heuristic Approaches for Solving an Integrated One-dimensional Cutting Stock-Transportation ProblemSirirat Wongprakornkul, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,744 accessesView PDFCite
Research ArticleOpen accessIn the author namesAn Efficient Algorithm for Capacitated Multifacility Location ProblemsChansiri Singhtaun, Peerayuth CharnsethikulJournal of Computer Science, Vol. 3, Issue 8 · 31 Aug 2007 · 6,443 accessesView PDFCite
Research ArticleOpen accessIn the author namesParallel Approaches for Intervals Analysis of Variable Statistics in Large and Sparse Linear Equations with RHS RangesPeerayuth CharnsethikulAmerican Journal of Applied Sciences, Vol. 4, Issue 5 · 31 May 2007 · 6,826 accessesView PDFCite
Research ArticleOpen accessIn the author namesThe Constrained Bottleneck Transportation ProblemPeerayuth Charnsethikul, Saeree SvetasreniJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,033 accessesView PDFCite
Research ArticleOpen accessIn the author namesAn Exact Algorithm for the Unbounded Knapsack Problem with Minimizing Maximum Processing TimeChanin Srisuwannapa, Peerayuth CharnsethikulJournal of Computer Science, Vol. 3, Issue 3 · 31 Mar 2007 · 7,597 accessesView PDFCite